# SDR CA990927059

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 82820107005
- Condition: Chafed
- Location: Fuel System
- Part time: 25,152 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS NOTICED DRIPPING FROM THE DRAIN PIPE ON THE RT AFT ENGINE NACELLE.  INVESTIGATION REVEALED THE RE-FUEL LINE, UNDER THE EXHAUST 'FINGERNAIL', HAD A SMALL PIN HOLE IN IT. THE HOLE WAS CAUSED BY CHAFING AGAINST THE INNER WIRE COIL OF THE PROTECTIVE SHROUD (P/N DSC 427-1).
